On minimal sets in 2-manifolds.
Journal für die reine und angewandte Mathematik, Tome 388 (1988), pp. 206-211
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__388_153044,
author = {K. Athanassopoulos and P. Strantzalos},
title = {On minimal sets in 2-manifolds.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {206--211},
year = {1988},
volume = {388},
zbl = {0647.58027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__388_153044/}
}
K. Athanassopoulos; P. Strantzalos. On minimal sets in 2-manifolds.. Journal für die reine und angewandte Mathematik, Tome 388 (1988), pp. 206-211. http://geodesic.mathdoc.fr/item/JRAM_1988__388_153044/